Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243468] of Richard T. Durrett

Papers Published

  1. Allouba, H; Durrett, R; Hawkes, J; Perkins, E, Super-Tree Random Measures, Journal of Theoretical Probability, vol. 10 no. 3 (1997), pp. 773-794
    (last updated on 2017/12/15)

    Abstract:
    We use supercritical branching processes with random walk steps of geometrically decreasing size to construct random measures. Special cases of our construction give close relatives of the super-(spherically symmetric stable) processes. However, other cases can produce measures with very smooth densities in any dimension.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320